Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Prescribed flonase. Why am I sluggish with bad chills? Are they side effects?

I have been sick recently while home in kansas on vacation that doctor told me was due to my allergies and was prescirbed flonase and told to take claritin which i did for about 6 days and did start to feel better. This past sunday though during day i started to feel very sluggish again and had very bad chills when trying to go to sleep. I flew back to CA on monday and since tuesday I have had body aches all over, feeling light headed, not hungry at all and still coughing up mucus feel drained of energy and have to take asprin just to function and got to work and be pain free...any ideas at all???
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear monte-1
reconsider the fact that you might have a viral influenza complicated by as yet untreated bacterial bronchitis ( from the very little information you posted).This explains the extreme fatigue,the muscle and joint aches , the chills and productive cough.If after 3 days onset of cough you are not better,your doctor may consider adding a5 day course betalactam antibiotic if you are not allergic to penecillin.Meanwhile get bed rest ,drink lots of healthy fluids take analgesia and increase your intake of fresh fruit and veggies
Get well soon.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor